# SDR R61A20110098

- Difficulty date: April 29, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 16,640 hours, 10,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 340022
- Part serial: 001271
- Condition: Failed
- Location: Cabin
- Part time: 16,640 hours, 10,732 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE NR 2 ELPU DIDN'T PASS IT'S FUNCTIONAL TEST.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ELPU PER EMB AMM, OPS CHECK GOOD.
